# SDR DHL9872632D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, WS 70.5 OUTBD SIDE L/E COVE AREA CRACK IN ANGLE 11 DOWN FROM TOP OF WING.  REPLACED ATTACH ANGLE PER SRM 57-20-3 36 BY 4.  N/R 1278.
